# SDR 96FDEA01170

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5754 · Leading Edge Devices
- Part: Lug
- Part number: 65162261
- Condition: Corrosion
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MR 0681 AND NR 039.  NR 2 K-FLAP HAS CORROSION AROUND OUTBOARD LUG UPPER BOLT HOLE.    ****S/D***   REMOVED CORROSION FROM NR 2 K-FLAP, OUTBOARD LUG UPPER HOLE AND REPAIRED PER FEDEX DRAWING SR 27-57-010, REV B.
